Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Is this a heart problem or asthma related ?

Im an asthmatic and also have a slight MVP. I have noticed recently that when i ran for only a few meters (6meters max) i would easily ran out of breath to the point that i am wheezing and have laboured breathing that talking is almost impossible and would have chest pain on the left side. But it goes away when i would rest. I'd also get the same sypmtoms when i am very angry or very upset. Could this be asthma related or is it because of my MVP?
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I doubt this is asthma related. You can have exercise-induced asthma, but I'm sure you've tried using albuterol to counter it, and I'm guessing it only has a minor impact, if any (probably associated with speeding up your heart, not clearing the lungs). If you have to see your family doctor first for a referral, do that. But insist on seeing a cardiologist ASAP! The MVP may be causing further issues, such as arrhythmia, cardiomyopathy, an inflamation of the heart lining, or the prolapse may be worsening, itself. You need to get a full work-up if you are having problems running more than 6 meters!
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor